Prolongations in algebraically constructible functions.

Isabelle Bonnard-Doré

Revista Matemática Complutense (2004)

  • Volume: 17, Issue: 2, page 471-483
  • ISSN: 1139-1138


In this paper we consider the following question: Let S be a semialgebraic subset of a real algebraic set V, and let φ: S → Z be a function on S. Is φ the restriction of an algebraically constructible function on V, i.e. a sum of signs of polynomials on V? We give an effective method to answer this question when φ(S) ⊂ {-1,1} or dim S ≤ 2 or S is basic.

How to cite


Bonnard-Doré, Isabelle. "Prolongements en fonctions algébriquement constructibles.." Revista Matemática Complutense 17.2 (2004): 471-483. <>.

author = {Bonnard-Doré, Isabelle},
journal = {Revista Matemática Complutense},
keywords = {Geometría algebraica; Formas cuadráticas; Funciones constructibles; semialgebraic sets; quadratic forms},
language = {fre},
number = {2},
pages = {471-483},
title = {Prolongements en fonctions algébriquement constructibles.},
url = {},
volume = {17},
year = {2004},

AU - Bonnard-Doré, Isabelle
TI - Prolongements en fonctions algébriquement constructibles.
JO - Revista Matemática Complutense
PY - 2004
VL - 17
IS - 2
SP - 471
EP - 483
LA - fre
KW - Geometría algebraica; Formas cuadráticas; Funciones constructibles; semialgebraic sets; quadratic forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.